MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 3, 9MM, SLOPE ++; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CR TIBIAL INSERT SZ 3, 9MM, SLOPE ++; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number CR TIBIAL INSERT SZ 3, 9MM, SLOPE ++
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10:concomitants: 200-04-34 - cemented finned tib.Tra sz 3f/4t 1544933.200-05-26 - inset patella 26mm 2347352.230-03-03 - optetrak asy,cr cemented femoral, sz 3, 2255369.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that an 82 yo male patient, who had bilateral knee replacements and was implanted with recalled poly, presented to the surgeon¿s office with complaints of pain, swelling, instability and dissatisfaction with both their tka¿s.The left knee hurt more than the right at this time however, the surgeon noted on the x-ray that the right knee looked worse with poly wear and possible loosening of the implants.The initial right knee replacement occurred on (b)(6) 2012.No revision of the right knee has occurred currently.X-ray provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h3: the revision reported was likely due to pain and instability, or due to the packaging recall of the polyethylene.Instability may be the result of increased soft-tissue laxity (looseness), inadequate flexion of the implants, or improper positioning or alignment of the prosthesis.Prosthesis wear of the polyethylene components and loosening could not be confirmed and as images of the explanted devices were not provided.H6 clinical, component, and investigation codes added.H10: the following sections were corrected: h6: component code 4756 no longer applies.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The incident reported was likely due to pain and instability, or due to the packaging recall of the polyethylene.Instability may be the result of increased soft-tissue laxity (looseness), inadequate flexion of the implants, or improper positioning or alignment of the prosthesis.Prosthesis wear of the polyethylene components and loosening could not be confirmed and as images of the explanted devices were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT SZ 3, 9MM, SLOPE ++
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17631642
Report Number1038671-2023-02062
Device Sequence Number6492194
Product Code JWH
UDI-Device Identifier10885862041258
UDI-Public10885862041258
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K082022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2014
Device Model NumberCR TIBIAL INSERT SZ 3, 9MM, SLOPE ++
Device Catalogue Number200-73-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer06/24/2025
07/09/2025
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date06/25/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient Weight100 KG